Monday, May 16, 2011

Share your Lupron stories

I start my Lupron for my cycle tonight, and I'm interested in hearing about others' experiences with this drug.  Reading a list of the potential side effects is scary!  The side effect that scares me most are the headaches/migraines, since I get these even without drugs on board.

So for those of you who have taken Lupron. . . . how did it make you feel?

19 comments:

  1. Since they're fresh in my mind... super tired, nauseous and gave me ovary pain (which is weird and probably not going to happen to you.) For the nausea the best thing has been to keep myself full so I always have snacks around. Good luck, hope it helps.

    ReplyDelete
  2. I am not sure how helpful this will be ... I also read a lot about the horrors of Lupron, but I didn't have any issues with it at all.

    ReplyDelete
  3. I had slight occasional headaches, other than that I was fine. Hope Lupron treats you well.

    ReplyDelete
  4. Hi S., I took one shot of depot lupron (so not multiple doses, but one mega dose that lingers in your system for a few weeks) for my FET and the only symptom I got was mild hot flashes, just the kind you need to remove a sweatshirt for. But I understand your nervousness--I get migraines too but had no migraines while on lupron. My horrible migraines actually came from going off the pill before starting stim cycles; those didnt go away til i dosed up on excedrin migraine. My doctor's advice was to do what I needed to for the pain. Good luck! I'm very excited for you.

    ReplyDelete
  5. My exerpeince is like Gurlee's, not bad at all. I have taken lupron a bunch of times. Occasional headaches and hot flashes, but not all the time and not so intense- no big deal right? I think it is easy to talk yourself into symptoms but I am hoping you get an easy go of it.

    ReplyDelete
  6. I just hopped over from Stirrup Queens...I'm glad I found your blog! I used 10units of Lupron daily for my last IVF which I started 14 days into a pack of BCP. I did experience a dull headache but it wasn't bad. Around day 10 of the Lupron, prior to my AF to start stims, I became possessed. I felt like a demon had taken over my body. My clinic explained to me that this was my pituitary gland dumping LH and FSH. Fun times!! Good luck!!

    ReplyDelete
  7. I had migraines while on it, but like Jennifer, I was also on the pill so the headaches may have been partially pill-related. The headaches have decreased now that I'm down to 5 units. I also had moodiness and snappiness, but, again, may have been non-Lupron related!

    ReplyDelete
  8. I was lucky...I experienced ZERO side affects. None. Hope you will be lucky as me too.

    ReplyDelete
  9. My only real Lupron complaint was absent-mindedness. I had a hard time finishing or communicating a train of thought (nice quality at work) and had a couple of embarrassing episodes (such as getting to the checkout line only to realize my purse/wallet was still at home). Hope your experience goes well!

    ReplyDelete
  10. Since I am currently on Lupron now, I can say that I have very little symptoms... if anything a little more tired, but that just may be the general aversion to early mornings :)

    ReplyDelete
  11. my first time on lupron was torture (5 units) headaches, mood swings, sadness, hot flashes, and overall zombie-like feeling.
    this last time (30 units then down to 10 units) it was fine! hot flashes occasionally, but other than that i was fine. once i combined the estrogen with the lupron, the bloat was unbelievable, but still i was fine.
    best of luck to you!! dont let the hormones make you crazy!
    xoxo

    ReplyDelete
  12. Hmm, I had pretty nasty headaches and migraines from it. I'm prone to them, as I know you are. So I would check with your doctor now about what he'll allow you to take. My RE let me take Excedrine Migraine, which helped a lot. I typically took them with a cup of coffee and it helped a lot. Hot flashes were the only other significant s/e I remember. But they were pretty manageable.

    Hope you fair better than I did with the migraines!

    ReplyDelete
  13. I begin Lupron tonight too. I've used it before and had absolutely no side effects. Good luck!

    ReplyDelete
  14. Maybe it's just wishful thinking on my part, but maybe Lupron will PREVENT migraines like giving meds (speed) to kids with ADHD actually calms them down. (A complete 180, so to speak)

    ReplyDelete
  15. I didn't use Lupron, but I just wanted to say hi and I'm so excited for you guys! Once the meds start, it just all seems so real! Keepin' my fingers crossed for you all!

    ReplyDelete
  16. I still think of it as the devil's drug.

    Headaches, hot flashes, night sweats, night sweats, night sweats, and mood swings. I've blocked most of the mood swings out, but I'm sure my hubby has a story or 2 to share. (-;

    Good luck. Everyone is different so you might breeze right through.

    ReplyDelete
  17. Sorry for my slow commenting... finally catching up on bedrest. Side-effects are a nightmare.. I think Lupron is similar to Lucrin... I had terrible tiredness but never headaches/migraines. FXd the s/e's stay away for you. Thinking of you for this cycle xoxo

    ReplyDelete
  18. i didn't take Lupron daily, I had one shot that covered everything. I don't remember any side effects from it. I felt really good on the estrogen etc. I guess I was weird.

    ReplyDelete
  19. I started Leuprolide Acetate injection 8 days ago and my first symptom was headaches. Then they went away and on day 5 I wanted to strangle my beautiful husband who did not deserve my wrath but took it like a man. On Day 6 I cried about our previous night's fight and forgot my laptop that I use EVERYDAY for work at home. On Day 7 I left work early to go home and sleep even though I had 10 hours of rest the previous night. Today my eyes are heady and my husband said I forgot my wallet at home. My nurse says these are all common symptoms and they should all level out when I start my new set of med in 3 days! I pray I do because, I am nota bitchy person but feel possesed by a BITCH who cannot spell suddenly and needs spellcheck to write this BLOG. God help me!

    ReplyDelete

I love comments! Just one caution: if you want to leave a negative comment on this blog, I would ask that you question the motive for doing so; I will not publish it. Thanks.